# SDR AALA201610029009

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 5,935 hours, 2,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11439
- Condition: Low Pressure
- Location: R4 Door
- Part time: 5,967 hours, 2,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL CAUTION FOR CHECK PRESSURE 4R DOOR PRESSURE.  SERVICED DOOR DAMPER CYLINDER PER AMM 52-10-00-614.
